# SDR QXEA2018061900228

- Difficulty date: June 19, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,564 hours, 28,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.   FOUND THE AFT TWO CEILING LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACKS. OPS CHECK GOOD.
